# SDR CKSA97311

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810CK
- Make and model: Doug DC-8-52
- Aircraft serial: 45814
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Ws 69.5/67.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 90-16-05 SB 57-72 R-3, FOUND UPPER FRONT SPAR CAP FORWARD FLANGE RIGHT HAND WING HAS CRACKS OF 1 INCH LENGTH XFS 25, 1.75 INCH LENGTH XFS 40, .25 INCH LENGTH XFS 62.5 AND 1.5 INCH LENGTH XFS 67.500.  UPPER CAP FORWARD FLANGE LEFT HAND WING HAS TWO CRACKS OF 5.25 INCH LENGTH XFS 67.500 AND .75 INCH LENGTH XFS 18.  COMPLIED WITH MODIFICATION OF LEFT HAND AND RIGHT HAND FRONT SPAR UPPER CAP AND SPAR STIFFENERS BETWEEN STATIONS XCW69.500 TO XFS 67.500 IAW DC8 SB 57-072 R-3.  SECTION 3 ACCOMPLISHMENT INSTRUCTIONS FOR GROUP 1, CONDITION 2.  REPAIR ORDER NUMBER 810-266.
